I have a problem, and unfortunately I no longer have health insurance. I should in a couple months, but I dunno if it can wait that long.
I have been on methadone for the past year and a half, for a peripheral neuropathy, excluding a month long self-imposed "kick" (from 40mg daily), a three-month long Suboxone "kick" a few weeks on the Mylan Fentanyl Patch, and I'm currently on 4/1 - 8/2mg of Suboxone (buprenoprhine/naloxone) daily.
I have also been on Depakote, which was believed to have caused hand-trembling at one time- for which I got an MRI that showed nothing. Just to rule out brain cancer or something cool. I have taken Olanzapine (Zyprexa), and some Atypical-antipsychotics for mania in the past, although I haven't taken them in a few years.
I'm prescribed Adderall XR, but I only take that extremely rarely, and since the doc messed up and gave me 20mg bead-filled capsules, instead of the 10mg ones that my body could handle rarely, I never had to fill the extra prescriptions he predated for me (i realize that was probably illegal for him to do.... so that was really a lie)- 4 months now I'm on the same bottle.
Extremely occasionally I'll take Quetiapine (Seroquel) for sleep, to keep my body in a fairly natural rhythm. I figure it's a Super-Benadryl, or TylenolPM on steroids. Diphenhydramine causes an increase in blood pressure and EXTREME dizziness- I fell down the stairs in my house recently the day after I took Benadryl to sleep.
I don't know now if that was the cause or not, I worry that it may be my twitching problem.
I can't think of any other possibly related medications I take- besides the occasional Tylenol, Aleve or Ibuprofen.
I should say that I DO NOT believe that this is medication related, but I need to be thorough, because to date, I have no clue what's wrong.
I don't remember when it began, but I do remember seeing my pain-doc last summer, and bringing it up with him then. At the time, it only involved my lower extremities, and was only noticable when I was "relaxed"- 90% of the time, when I was lying in bed trying to sleep. Even then, they were VERY large jerks. I wasn't the only one who wasn't able to sleep- my fiance hated it too.
We've gotten used to it now, but in the last two weeks my body has gotten worse. Still, it doesn't interfere with my walking or during motion- so my conscious muscle use is apparently able to "beat" whatever abberant impulses were flying through my body. Now however, during these rest periods- including just watching TV, not only lying flat, they're getting much worse. Last tuesday I was laying down though and all of a sudden my right, non-dominant arm, punched the wall as it thrust forward. It felt EXACTLY like the typical "entire lower-body" jerks, but now it moved WAY up my body.
Then on Sunday, at home reading, my legs, below the knee went entirely numb. They were Novocaine numb, to brunt whacking (with a mini-baseball bat) and sharp, knife cutting. At the same time they were moderately tingly, like when Novocaine wears off.
To combat this, I've stopped taking Depakote- since my Psychiatrist said that might be a potential cause. I did do this without any MD help, however. I started taking the GABA derivatives, GABApentin (Neurontin) and pregabalin (Lyrica). At first they made me MORE unstable during daily activities, but (i forget the proper word) they are apparently "co-tolerant".
Despite 900mg daily, up- and 150 or so mg of neurontin, lyrica, respectively.
What should I do- what are the possible causes? I've even gone so far as to take an old diazepam to see if it's anti-epileptic effect would help. it had no impact.
So I assume this isn't some sort of seizure, but I dunno what it is.
Please! I really need help. If I can take care of this on my own, no doc's, it'd be great- but most of the meds a doc would give me have done nothing. I just don't know where to turn next. I don't know what other meds might stop this.
I think I have some old Baclofen, but I doubt if the other GABA-derivatives didn't work that this one will.
most of my meds are old- i never through away potentially helpful pills- though according to the pharmacist I talked to, all but one (I forget which) was very stable and age wouldn't affect them much at all.
btw- when I was younger, I did try some psychedelics, mushrooms and something called 4-hydroxy-diisopropyltryptamine (4-ho-dipt), but best I can tell, both are extremely safe. I dunno, though.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?